# SDR GTIA2024101438447

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 10,525 hours, 4,414 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SOCK SMELL IN AFT SECTION OF AIRCRAFT ON FINAL 3000' FUME EVENT. TURNED OFF PACK 2 & SMELL WENT AWAY.-PERFORMED TSM 05-50-00-810-831-A FOR IDENTIFICATION OF THE CAUSE FOR AIR QUALITY EVENT. FOUND PACK#2 TO BE THE CAUSE. SEE LOG PG 3381643-2 FOR PACK#2 DEFERRAL.
